MathSciNet Relay Station
MathSciNet bibliographic data
MR816313 22E46 (11F70 32M15)
Williams, Floyd L. A solution of Warner's 3rd problem for representations of holomorphic type. Trans. Amer. Math. Soc. 293 (1986), no. 2, 605–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement